is this possible? if so i swear it is happening to me! my nipples are getting lumpy and are back to how they looked when i developed mild gyno on my cycle? what shall i do?
either that or i am just storing a lot of fat in my chest right now, but i think it must be gyno because my nipples look weird sometimes (you know, sort of like when you just start a cycle your nipples look strange for a while due to the hormones), thinking of nolva and vitex, how much and for how long?
i ran nolvadex for pct, high doses over the first 2 weeks (upto 80mg/ed at one stage, to get rid of the gyno) and it worked... or at least i thought it did
now is 2 weeks after PCT finished, and i feel like the gyno is coming back, i'm gonna hit the nolva again, for a couple more weeks at around 40mg ED, that sound like my best bet? can only think i still have excess estrogen in my system, my pct was technically only 3 weeks off the juice (as i ran 5 weeks of nolva from my last shot), could be a reason why, might have cut pct a little short
I would say that the minimum time for a full PCT should be 4 weeks but can last up to 6 weeks depending on the individual. it sounds like you have a serious rebound effect so you may need to run your PCT's for several weeks longer
William F. Buckley describes a conservative as, "someone who stands athwart history, yelling Stop." - and then proceeds to drag civilization back to times best left in history's dungheap.
If your test was fake then you ran a dbol only cycle, meaning you already ran 5 weeks of pct. I doubt you have too much estro floating around 2 months after a dbol only cycle. If it wasn't for bad luck...I think you have bad gear karma, bro. If you really think think you have too much estro, a couple doses of that femera you have and a couple weeks of nolva should do the trick.
Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.